| Texto completo | |
| Autor(es): |
de Araujo, Robson R.
;
Jorge, Grasiele C.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Rocky Mountain Journal of Mathematics; v. 50, n. 4, p. 14-pg., 2020-08-01. |
| Resumo | |
We construct some families of full diversity rotated D-n-lattices via Z-modules for any n >= 3. We show that Z-modules known in previous works to obtain rotated Z(n)-lattices with n an odd integer are ideals and we find a sufficient condition for such ideals to be principal ideals. We also present bounds and formulas for the minimum product distance of Z(n) and D-n restricted to some conditions. (AU) | |
| Processo FAPESP: | 15/17167-0 - Reticulados algébricos via corpos de números abelianos |
| Beneficiário: | Grasiele Cristiane Jorge |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 13/25977-7 - Segurança e confiabilidade da informação: teoria e prática |
| Beneficiário: | Marcelo Firer |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |